On holomorphic functions of polynomial growth in a bounded domain
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 21 (1967) no. 2, pp. 161-166.
@article{ASNSP_1967_3_21_2_161_0,
     author = {Narasimhan, Raghavan},
     title = {On holomorphic functions of polynomial growth in a bounded domain},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {161--166},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 21},
     number = {2},
     year = {1967},
     zbl = {0176.03802},
     mrnumber = {217332},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1967_3_21_2_161_0/}
}
Narasimhan, Raghavan. On holomorphic functions of polynomial growth in a bounded domain. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 21 (1967) no. 2, pp. 161-166. http://www.numdam.org/item/ASNSP_1967_3_21_2_161_0/